# SDR CA141015002

- Difficulty date: October 8, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Mtsbsi MU2B60
- Aircraft time: 6,123 hours
- Engine: Garrtt TPE33110
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Part number: 8962331
- Condition: Cracked
- Location: Oil Filter
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

(CAN) PILOT RETURNED TO BASE DUE TO FLUCTUATING OIL PRESSURE. MAINTENANCE OBSERVED OIL LEAK AND DETERMINED IT WAS COMING FROM THE END OF THE OIL FILTER HOUSING.UPON FURTHER EXAMINATION A CRACK WAS FOUND IN THE CHAMFERED END OF THE HOUSING. (TC# 20141015002)
